Show simple item record

dc.contributor.authorSIGAL, RICHARD FREDERICK
dc.date.accessioned2018-07-12T17:51:47Z
dc.date.available2018-07-12T17:51:47Z
dc.date.issued1971
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 33-02, Section: B, page: 8470.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7221754
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2066
dc.publisherProQuest Dissertations & Theses
dc.subjectPhysics.
dc.titleELECTROMAGNETIC RADIATION IN CURVED SPACES
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record